Degeneration of Kahler-Einstein manifolds II: the Toroidal case

In this paper, we prove that the Kahler-Einstein metrics for a toroidal canonical degeneration family of Kahler manifolds with ample canonical bundles Gromov-Hausdorff converge to the complete Kahler-Einstein metric on the smooth part of the central fiber when the base locus of the degeneration family is empty. We also prove the incompleteness of the Weil-Peterson metric in this case.
Publisher
INT PRESS CO LTD
Issue Date
2006-01
Language
ENG
Keywords

COLLAPSING RIEMANNIAN-MANIFOLDS; CURVATURE; METRICS

Citation

COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.14, no.1, pp.1 - 24

ISSN
1019-8385
URI
http://hdl.handle.net/10203/87418
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 115
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0